Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 433, NWS Tulsa, OK

October 30, 20244 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 30, 2024, 8:44 PM CDT for 4 counties in Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2024, 8:44 PM CDT (01:44 UTC)
Expired
Oct 30, 2024, 9:14 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 30, 5:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS54 KTSA 310144
SVRTSA
OKC113-117-143-147-310230-
/O.NEW.KTSA.SV.W.0433.241031T0144Z-241031T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
844 PM CDT Wed Oct 30 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Central Pawnee County in northeastern Oklahoma...
  North central Tulsa County in northeastern Oklahoma...

* Until 930 PM CDT.

* At 843 PM CDT, a severe thunderstorm was located 8 miles west of
  Wynona, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Bartlesville...                   Pawhuska...
  Skiatook...                       Hominy...
  Dewey...                          Cleveland...
  Barnsdall...                      Sperry...
  Ramona...                         Wynona...
  Ochelata...                       Avant...
  Osage...                          Blackburn...
  Maramec...                        Skedee...
  Bartlesville Municipal Airport... Sunset Lake...
  Osage Hills State Park...         Okesa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3624 9674 3677 9664 3684 9591 3630 9590
TIME...MOT...LOC 0143Z 243DEG 42KT 3652 9647 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
300 
WWUS54 KTSA 310159
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
859 PM CDT Wed Oct 30 2024

OKC117-310208-
/O.CAN.KTSA.SV.W.0433.000000T0000Z-241031T0230Z/
Pawnee OK-
859 PM CDT Wed Oct 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PAWNEE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3633 9638 3679 9643 3684 9591 3638 9590
TIME...MOT...LOC 0158Z 243DEG 42KT 3660 9627 

$$

OKC113-143-147-310230-
/O.CON.KTSA.SV.W.0433.000000T0000Z-241031T0230Z/
Osage OK-Washington OK-Tulsa OK-
859 PM CDT Wed Oct 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHERN TULSA
COUNTIES...

At 858 PM CDT, a severe thunderstorm was located 5 miles northeast of
Wynona, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Skiatook...                       Hominy...
Dewey...                          Barnsdall...
Ramona...                         Wynona...
Ochelata...                       Avant...
Bartlesville Municipal Airport... Sunset Lake...
Osage Hills State Park...         Okesa...
Tallant...                        Pershing...
Nelagoney...                      Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3633 9638 3679 9643 3684 9591 3638 9590
TIME...MOT...LOC 0158Z 243DEG 42KT 3660 9627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
201 
WWUS54 KTSA 310214
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
914 PM CDT Wed Oct 30 2024

OKC113-143-147-310224-
/O.CAN.KTSA.SV.W.0433.000000T0000Z-241031T0230Z/
Osage OK-Washington OK-Tulsa OK-
914 PM CDT Wed Oct 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE...SOUTHERN
WASHINGTON AND NORTHERN TULSA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3633 9638 3679 9643 3684 9591 3638 9590
TIME...MOT...LOC 0212Z 243DEG 42KT 3669 9606 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 6:40 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Oct 30, 6:40 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 PM CDT Wed Oct 30 2024

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 129 PM CDT Wed Oct 30 2024

A surface pressure trough is tilted SW to NE across western OK into
eastern KS. South of this boundary, warm and humid southerly flow
continues. The warm and moist advection will result in a very
favorable convective environment for this afternoon and evening.
As deep ascent from the upper level low continues to spread over
the area, we will see isolated to scattered elevated convection,
and indeed this is already occurring. For the most part these
storms will be weaker, but is is possible one or two could produce
some marginally severe hail this afternoon.

The main event will occur this evening and overnight as the best
upper level lift overlays the cold front and the low level jet
becomes quite strong. Good instability with 1500-2000 J/Kg MUCAPE
will couple with very intense shear and low level helicity.
Initially discrete cells will result in all severe hazards,
including the risk for strong tornadoes, damaging winds, and large
hail. This will primarily be west and northwest of the area. Then as
the storms move into the CWA from the west, they will transition
into a line of storms. However, if cells are slow to congeal into
a line there is the risk for a strong tornado near Osage County.
With that said, as storms do merge into a line, the hazard threat
will shift to more of a QLCS tornado and damaging wind concern.
The tornado threat is expected to slowly weaken as storms move
into AR and southeast OK, but elevated moisture levels make it
uncertain how quickly the threat will end. Locally heavy rainfall
may also occur with a limited flash flood threat. In terms of
timing, these storms will move into northeast OK in the late
evening (6-10 PM), moving towards the I-44 corridor by 10 PM-12
AM, and then continuing southeast through the night.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 129 PM CDT Wed Oct 30 2024

Much cooler and quieter weather will settle into the area for
Thursday (Halloween) with northerly flow. High temperatures will
range from the mid 60s to low 70s. Temperatures for Trick- or-
Treating will be in the 50s with no rain expected. Friday will
warm up into the lower 70s but also be dry.

Our next storm cycle will begin Saturday as a deep and persistent
upper level settles into the southwest with ridging in the
southeast. This will promote moist and unstable southwest flow
over the area for several days. Multiple waves of rain and
thunderstorms will move through beginning Saturday afternoon.
There is some indication that severe weather may be possible with
the initial wave of storms Saturday, but if so, it would likely be
marginal.

The main issue will be the copious rainfall that is
expected Saturday through Tuesday. Ensemble guidance is still
uncertain with the exact placement and timing of individual waves,
but the big picture is of higher confidence. Most areas can expect
total rainfall in the 2-6" range. Some model guidance shows
localized higher totals if storms preferentially track over one
area more often. These details will be straightened out in the
days ahead, but the big picture and key takeaway is that a
dramatic pattern change will be unfolding with significant rains
ahead. Localized flash flooding and minor river flooding would be
expected given this amount of rainfall, with potentially greater
impacts depending on which basins are hit hardest.

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Wed Oct 30 2024

Line of strong to severe storms currently moving into portions of
northeast Oklahoma, will likely impact KBVO around 01Z and the
KTUL/KRVS area shortly before 03Z. Brief LIFR conditions appear
likely with very heavy rain/low visibilities around 1/2 mile.
Strong wind gusts of 35 to 45 knots also likely along the leading
edge. Latest CAMS suggest line of storms will persist overnight,
along southeast moving front, impacting NW AR/SE OK in the 05-07Z
time frame and at KFSM around 08Z. Still some uncertainties regarding
how long low clouds will linger behind front into Thursday, especially
across northwest Arkansas which may not clear until Thursday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  66  44  74 / 100   0   0   0
FSM   61  71  50  75 / 100  30   0   0
MLC   54  68  46  77 / 100   0  10  10
BVO   46  65  36  75 / 100   0   0   0
FYV   52  67  40  74 / 100  10   0   0
BYV   56  65  43  71 /  90  20   0   0
MKO   52  66  44  73 / 100   0   0   0
MIO   50  63  40  72 /  90   0   0   0
F10   49  66  41  75 /  90   0   0  10
HHW   60  73  52  74 /  90  30  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...12
Hazardous weather outlook, Oct 30, 4:53 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
453 PM CDT Wed Oct 30 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
453 PM CDT Wed Oct 30 2024

...SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND OVERNIGHT...
...A FEW TORNADOS POSSIBLE THIS EVENING MAINLY NORTHEAST
OKLAHOMA... ...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
    RISK...Elevated.
    AREA....Northeast Oklahoma
    ONSET....Early Evening

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early Evening.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms have developed along and ahead of
a cold front this afternoon across western and central sections of
Oklahoma. As storms track east-northeast and enter northeast
Oklahoma early this evening, they initially will be capable of
producing large hail, damaging winds, and possible a few tornadoes.
The highest tornado threat will be during the evening, mainly
along and northwest of Interstate 44 in northeast Oklahoma. As the
storms move further into eastern Oklahoma later this evening,
they are expected to congeal into a line. As this occurs,
damaging wind gusts will become the primary hazard, though a
limited embedded tornado threat will persist with storms as they
continue moving eastward through the remainder of eastern Oklahoma
and northwest Arkansas during the overnight hours. With most of
the severe weather expected after dark, please have multiple ways
to receive warnings in case one is issued for your area. Storms
may also produce heavy rainfall with half an inch to one and a
half inches of rain forecast across eastern Oklahoma and northwest
Arkansas.

Additionally, strong south winds gusting 25 to 35 mph will
persist ahead of a cold front, especially northwest of Interstate
44 in northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY through MONDAY...Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After quiet weather on Thursday and Friday, the weather pattern
becomes more unsettled Friday night through early next week with
daily shower and thunderstorm chances returning. Widespread
heavy rainfall will be possible during this time, especially this
upcoming weekend. Additionally, at least a marginal threat of
severe weather is expected late this weekend and early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 30, 7:02 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Wed Oct 30 2024

OKZ054-055-310030-
Osage OK-Washington OK-
702 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE AND SOUTHERN
WASHINGTON COUNTIES THROUGH 730 PM CDT...

At 702 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Barnsdall, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   Barnsdall...
Ochelata...                       Avant...
Osage Hills State Park...         Bartlesville Municipal Airport...
Okesa...                          Nelagoney...
Tallant...                        Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3673 9581 3668 9581 3636 9612 3644 9633
      3686 9614
TIME...MOT...LOC 0002Z 211DEG 41KT 3648 9618

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 7:14 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT Wed Oct 30 2024

OKZ054-055-059-310045-
Osage OK-Pawnee OK-Washington OK-
714 PM CDT Wed Oct 30 2024

...STRONG THUNDERSTORMS WILL IMPACT OSAGE...NORTHERN WASHINGTON AND
PAWNEE COUNTIES THROUGH 745 PM CDT...

At 713 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Cedar Vale to 3 miles
northeast of Lake Mcmurtry. Movement was east at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawhuska...                       Pawnee...
Hominy...                         Fairfax...
Shidler...                        Wynona...
Ralston...                        Burbank...
Blackburn...                      Maramec...
Elgin...                          Skedee...
Foraker...                        Bigheart...
Pearsonia...                      Hulah...
Sunset Lake...                    Osage Hills State Park...
Sooner Lake...                    Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9590 3626 9653 3621 9682 3625 9682
      3625 9692 3633 9693 3634 9703 3641 9703
      3700 9651
TIME...MOT...LOC 0013Z 249DEG 56KT 3707 9640 3622 9714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 7:28 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
728 PM CDT Wed Oct 30 2024

OKZ054>056-310100-
Osage OK-Nowata OK-Washington OK-
728 PM CDT Wed Oct 30 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL OSAGE...WASHINGTON
AND NORTHERN NOWATA COUNTIES THROUGH 800 PM CDT...

At 727 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms from near Barnsdall to 5 miles west of Delaware,
moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   Dewey...
Barnsdall...                      South Coffeyville...
Copan...                          Ramona...
Ochelata...                       Delaware...
Avant...                          Lenapah...
Wann...                           Bartlesville Municipal Airport...
Okesa...                          Tallant...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3698 9541 3695 9541 3694 9543 3693 9543
      3641 9609 3649 9630 3700 9598 3700 9552
TIME...MOT...LOC 0027Z 214DEG 44KT 3663 9607

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 7:44 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
744 PM CDT Wed Oct 30 2024

OKZ054-059-310115-
Osage OK-Pawnee OK-
744 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES THROUGH 815 PM CDT...

At 744 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Sooner Lake, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawhuska...                       Pawnee...
Fairfax...                        Shidler...
Wynona...                         Ralston...
Burbank...                        Blackburn...
Skedee...                         Foraker...
Sooner Lake...                    Eastern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3660 9704 3662 9705 3678 9678 3678 9675
      3680 9675 3692 9654 3649 9623 3625 9687
      3625 9692 3633 9693 3634 9703 3651 9703
      3651 9701 3653 9698 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9704 3659 9706
TIME...MOT...LOC 0044Z 237DEG 34KT 3639 9705

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 30, 8:34 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 PM CDT Wed Oct 30 2024

OKZ060-061-310200-
Tulsa OK-Rogers OK-
834 PM CDT Wed Oct 30 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES THROUGH 900 PM CDT...

At 833 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms extending from Tulsa to Owasso to Oologah, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Catoosa...                        Collinsville...
Verdigris...                      Oologah...
Foyil...                          Talala...
Tulsa International Airport...    Bushyhead...

This includes Interstate 44 between mile markers 221 and 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3645 9543 3642 9543 3616 9570 3616 9576
      3610 9576 3602 9585 3608 9600 3643 9583
      3642 9581 3647 9581 3658 9576
TIME...MOT...LOC 0133Z 209DEG 36KT 3613 9591

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 8:40 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed Oct 30 2024

OKZ073-075-310215-
Pittsburg OK-Latimer OK-
840 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES THROUGH 915 PM CDT...

At 840 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Alderson, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Crowder...
Alderson...                       Canadian...
Blocker...                        Arrowhead State Park...
Mcalester Regional Airport...     Haileyville...
Dow...                            Bache...
Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3479 9581 3520 9571 3520 9568 3522 9568
      3509 9535 3506 9535 3506 9534 3473 9563
TIME...MOT...LOC 0140Z 207DEG 37KT 3485 9572

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:02 PM CDTSpecial Weather StatementTSAWashington28 min
Oct 30, 7:14 PM CDTSpecial Weather StatementTSAOsage, Pawnee31 min
Oct 30, 7:28 PM CDTSpecial Weather StatementTSANowata, Washington32 min
Oct 30, 7:44 PM CDTSpecial Weather StatementTSAOsage31 min
Oct 30, 7:57 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
Oct 30, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Oct 30, 8:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee26 min
Oct 30, 8:34 PM CDTSpecial Weather StatementTSARogers, Tulsa26 min
Oct 30, 8:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 30, 8:51 PM CDTSpecial Weather StatementTSAPittsburg24 min
Oct 30, 9:01 PM CDTSpecial Weather StatementTSARogers29 min
Oct 30, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Oct 30, 9:23 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers52 min
Oct 30, 9:51 PM CDTSpecial Weather StatementTSAOsage24 min
Oct 30, 10:06 PM CDTSpecial Weather StatementTSACraig24 min
Oct 30, 10:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
Oct 30, 10:26 PM CDTTornado WarningTSADelaware, Ottawa29 min
Oct 30, 10:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Oct 30, 10:45 PM CDTSpecial Weather StatementTSAMuskogee30 min
Oct 30, 11:13 PM CDTSpecial Weather StatementTSACherokee32 min
Oct 30, 11:41 PM CDTSpecial Weather StatementTSAAdair34 min
Oct 30, 11:59 PM CDTTornado WarningTSAAdair17 min
Oct 31, 12:55 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.